# SDR FDEA201202230670

- Difficulty date: February 23, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 32,224 hours, 17,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: R532B383500400
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 252ZF CRACKED 10.5" LONG, EXTENDING FROM CLEVIS ADAPTER CUT OUT. FABRICATED REPLACEMENT FLOORBOARD 252ZF IAW SRZ 25-005, REV J.
